Some results involving generalized hypergeometric polynomial and Bessel functions
Portugaliae mathematica, Tome 31 (1972) no. 3, pp. 147-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_3_115172,
author = {Bhagchandani, L.K. and Kalla, S.L.},
title = {Some results involving generalized hypergeometric polynomial and {Bessel} functions},
journal = {Portugaliae mathematica},
pages = {147--152},
year = {1972},
volume = {31},
number = {3},
mrnumber = {0302946},
zbl = {0244.33003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_3_115172/}
}
TY - JOUR AU - Bhagchandani, L.K. AU - Kalla, S.L. TI - Some results involving generalized hypergeometric polynomial and Bessel functions JO - Portugaliae mathematica PY - 1972 SP - 147 EP - 152 VL - 31 IS - 3 UR - http://geodesic.mathdoc.fr/item/PORMA_1972__31_3_115172/ LA - en ID - PORMA_1972__31_3_115172 ER -
Bhagchandani, L.K.; Kalla, S.L. Some results involving generalized hypergeometric polynomial and Bessel functions. Portugaliae mathematica, Tome 31 (1972) no. 3, pp. 147-152. http://geodesic.mathdoc.fr/item/PORMA_1972__31_3_115172/